# SDR AALA20110531TUL04

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 50,852 hours, 27,144 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mount Bracket
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BNA - CREW REPORTED LANDING GEAR DOORS UNSAFE LIGHT ILLUMINATED.  QRH ACCOMPLISHED BUT IDICATION DID NOT CLEAR.  EMERGENCY DECLARED FLIGHT LANDED BNA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT GEAR DOOR SENSOR MOUNT BRACKET.  SYSTEM GROUND CHECK NORMAL OPERATION.
